The Michigan Mathematical Journal

Affine Anosov actions.

Steven Hurder

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 40, Issue 3 (1993), 561-575.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004838

Digital Object Identifier
doi:10.1307/mmj/1029004838

Mathematical Reviews number (MathSciNet)
MR1236179

Zentralblatt MATH identifier
0809.54035

Subjects
Primary: 58F15
Secondary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx] 58F11

Citation

Hurder, Steven. Affine Anosov actions. Michigan Math. J. 40 (1993), no. 3, 561--575. doi:10.1307/mmj/1029004838. https://projecteuclid.org/euclid.mmj/1029004838


Export citation